# SDR FJT99059441

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 944
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1379305A155
- Condition: Ruptured
- Location: Rt Mlg
- Part time: 12,127 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ALT - FLT 1647 - LOST HYDRAULIC PRESSURE ON FINAL APPROACH TO ALT FROM CAE.  AN EMERGENCY MANUAL GEAR AND FLAP EXTENSION WAS PERFORMED.  THE AIRCRAFT LANDED SAFELY AND TAXIED TO THE GATE.  REPLACED BOTH ENGINE DRIVEN HYDRAULIC PUMPS AS A PRECAUTIONARY MEASURE.  REPLACED THE RUPTURED STEEL FLEX LINE TO THE RT MLG RADIUS ROD.  THE HYDRAULIC SYSTEM WAS SERVICED AND BLED.  THE ARICRAFT RETURNED TO SERVICE.  THE FAILED HYDRAULIC LINE SHOWED NO EVIDENCE OF CHAFING.  THE RUPTURE OCCURRED WHERE THE STEEL BRAIDED LINE WAS SWAGED TO THE END FITTING.  IT APPEARS NORMAL EXTENSION AND RETRACTION ACTION OF THE RADIUS ROD WAS A CONTRIBUTING FACTOR.  PART TC:  16,556.  (X)
